# SDR USAASB98178

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Leaking
- Location: Air Data Comp
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 549 - ON CLIMB-OUT FROM CLT, THE CAPTAINS ALTIMETER AND AIRSPEED INDICATOR BECAME INOP.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RESEATED/RERACKED THE NR 1 AIR DATA COMPUTER (P/N 4061100-901).  BITE TEST AND OPERATIONAL CHECK GOOD.  ITEM REPEATED MAINTENANCE REPAIR NR 1 AIRDATA SYSTEM STATIC LEAK.  (M)
